# SDR DALA2021011900346

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 77,603 hours, 19,444 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Fseu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW DECLARED AN EMERGENCY FOR LANDING AT SLC DUE TO A "LE FLAP ASSYM" EICAS MESSAGE AND LEADING EDGE DISAGREE LIGHT DURING CLIMB AT FL210 AND 300 KTS.  NO ROLL OR FLIGHT CONTROL PROBLEMS.  THE QRH WAS COMPLIED WITH AND THE LANDING IN SLC WAS UNEVENTFUL.  CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE FSEU-1 FAULTS THE RIGHT SLAT TRANSMIT WIRE (CODE 323).  THE FSEU-1 WAS REPLACED, PER B757 AMM 27-51.  ALSO FOUND BROKEN WIRES AT PINS 6 AND 7 OF CONNECTOR D40404P.  THAT CONNECTOR WAS REPLACED, PER ESPM 20- 61-11.  SYSTEM CHECKS WERE GOOD.  VERIFIED FLAPS AND SLATS OPERATED NORMALLY WITHOUT ANY FAULT MESSAGES.  AIRCRAFT IS OK FOR SERVICE.
